MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X13; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X13; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109142
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/15/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.
 
Event or Problem Description
(b)(4).The dentist reported that, 2 years and 7 months after the dental implant was installed in patient¿s mouth, its loss of osseointegration was observed.60 ncm of primary stability was achieved and the implant was installed without immediately load.The patient presented bone type iii.

Brand Name
TITAMAX IMPLANT WITH MOUNT 3.3X13
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7020298
Report Number3008261720-2017-03318
Device Sequence Number956229
Product Code DZE
UDI-Device Identifier07898237566672
UDI-Public07898237566672
Combination Product (Y/N)N
Initial Reporter CountryES
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2016
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/17/2017
Report Date (Section F) 01/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date01/21/2017
Device Catalogue Number109142
Device Lot Number800046480
Other Device ID Number07898237566672
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2017
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/10/2017
Device Age49 MO
Event Location Other
Date Report to Manufacturer01/17/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2017
Initial Report FDA Received Date11/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;